MathSciNet Relay Station
MathSciNet bibliographic data
MR410251 (53 #14001) 42A68
Federer, Herbert On spherical summation of the Fourier transform of a distribution whose partial derivatives are representable by integration. Ann. of Math. (2) 91 (1970), 136–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement